MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10014914
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was damaged the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.Product malfunction.
 
Additional Manufacturer Narrative
It was reported by customer that there is a product malfunction.Two samples were received for quality investigation.A visual inspection was conducted on the samples and one of the pressure sensing discs showed visible signs of being deformed.The second sample did not show any visible signs of damage.The samples were then sent to the manufacturing facility for additional investigation.The sample that showed the visible deformity of the pressure sensing disc film was investigated further and it was determined that the sample was previously used because there was liquid in the component.The sample was placed in a syringe pump and tested at a flow rate of 20ml/h.An occlusion alarm was set off after 20 minutes of the test.The infusion set was then inspected for further damages, but there were no indicated damages.The set was then placed back into the syringe pump and the simulated infusion was restarted.There were no further issues with this infusion set.For the second sample, no visual defects were identified, however, when conducting further investigation at the manufacturing location, damage under the pressure sensing disc film was identified.Leakage was discovered coming from the pressure sensing disc when conducting a simulated infusion.The potential root cause for the failure of the second set infusion set that leaked from the pressure sensing disc could be related to failures with the sealing activation sensor of the sensor disc assembly machine.Corrective actions have been implemented in order to address the issue.Work orders have been created to review the assembly equipment and conduct preventative maintenance to ensure the assembly equipment is working properly.A device history record review for model 10014914 lot number 23105097 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 05oct2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.
 
Event or Problem Description
No additional information was provided.Material #:10014914.Batch#:unknown.It was reported by customer that there is a product malfunction.Verbatim: rcc received a complaint via email.Email(s) attached.Product malfunction.My apologies for the issue experienced with 10014914.I will submit this to our product complaints team for investigation.A representative from that team will follow up to provide a pr # and shipping label to return the set for evaluation.Will you please provide the date the malfunction occurred and a description of the malfunction? additional information on 05feb2024: we have the lot #(10)23105097.Additional information: please provide the date of event.Jan 19th, 2024.2.Please provide the batch# number? lot #(10)23105097.3.Any physical sample available for investigation? i did save the packaging and tubing from one of the lines and just the tubing from the other incident.I believe laurie has them.4.Did the event directly, or indirectly involve a patient or user? no patients were affected but nursing was trying to administer medications and had to set up new tubing.5.Please confirm the number of occurrences.Two syringe lines were noted to have the issue.

Brand Name
BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18728347
Report Number9616066-2024-00251
Device Sequence Number12349843
Product Code FPA
UDI-Device Identifier10885403233906
UDI-Public(01)10885403233906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/05/2026
Device Catalogue Number10014914
Device Lot Number23105097
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date02/17/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown